# SDR AALA202205262858

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N833NN
- Make and model: Boeing 737
- Aircraft serial: 31093
- Aircraft time: 35,562 hours, 14,615 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ODOR NOTED IN BACK OF AIRCRAFT. CAPTAIN TURNED OF AC PACK AND DESCENDED PER QUICK REFERENCE HANDBOOK. ODOR BECAME WORSE AFTER DESCENT. AIRCRAFT DIVERTED TO PIT EMERGENCY WAS DECLARED AND AIRCRAFT WAS NOT OVERWEIGHT FOR LANDING. ACCOMPLISHED SMOKE ODOR FUMES INITIAL TROUBLESHOOTING CARD PER JOB CARD 08L00021001. NO ODORS REPLICATED.
